# SDR AALA202312186217

- Difficulty date: November 7, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 692,956 hours, 36,954 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC19345
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 15,177 hours, 4,292 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT BELOW 10,000 FT. A MILD/TRANSIENT DIRTY SOCK ODOR WAS PRESENT IN BOTH FRONT AND AFT SECTIONS OF THE AIRCRAFT. ODOR DISSIPATED BY 10,000 FEET BUT WAS DETECTABLE AGAIN BELOW 1000' ON LANDING BUT VERY FAINT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **ORIGINAL REPORT WAS AALA202311086628: MAINTENANCE FOUND THE APU OIL LUBE MODULE AND THE APU FUEL CONTROL UNIT (AALA202312186217) LEAKING AND REPLACED BOTH UNITS. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
